Logo Studenta

What are the drugs associated with alterations in taste perception? Some drugs can cause hypogeusia or disgeusia. The mechanism by which drugs alt...

What are the drugs associated with alterations in taste perception?

Some drugs can cause hypogeusia or disgeusia.
The mechanism by which drugs alter taste perception is not well understood.
Drugs that reduce salivary secretion have been indirectly mentioned and can alter taste perception.
a) Only I is correct.
b) I and II are correct.
c) II and III are correct.
d) I, II, and III are correct.
Todavía no tenemos respuestas

¿Sabes cómo responder a esa pregunta?

¡Crea una cuenta y ayuda a otros compartiendo tus conocimientos!


✏️ Responder

FlechasNegritoItálicoSubrayadaTachadoCitaCódigoLista numeradaLista con viñetasSuscritoSobreDisminuir la sangríaAumentar la sangríaColor de fuenteColor de fondoAlineaciónLimpiarInsertar el linkImagenFórmula

Para escribir su respuesta aquí, Ingresar o Crear una cuenta.

User badge image

Preguntas relacionadas

Materiales recientes

Preguntas recientes